I have been on levothyroxine for at least ten years or more I was seeing a physician assistant at a local clinic he put me on these meds due to having symptoms and although my levels were on the low end they were not quite abnormal ... put me on this med then I decided to switch to an actual Dr several years ago but neither referred me to an endo I'm now on 75mcg and 88mcg alternating daily. I lately have been feeling dizzy, heart racing on occasion, nauseated and very disconnected could I be getting too much meds? My Dr (family) says there is no reason to test any level but my tsh because I'm hypo not hyper... feeling very discouraged
Yes. You need to see an Endo ASAP. I would not be listening to a PA on such a critical issue. Why are you primary doctors not referring you to a specialist? You will need to be more proactive about seeing specialists in the future even if your primary does not recommend it. If you think or feel there is a concern you need to listen to yourself.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2014 • 5 answers
I have endometriosis/adhesions. How do I know if the symptoms I'm having are endo or an obstruction?
Posted 3 May 2015 • 2 answers
Posted 8 Jan 2016 • 0 answers
Posted 3 Jan 2017 • 0 answers
I was on 100 mcg levothyroxine my endo changed the dose to 112 mcg now I'm having headaches every da
Posted 27 Jan 2017 • 1 answer